# SDR ASAA2016120718968

- Difficulty date: December 7, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 16,145 hours, 5,172 cycles
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: AT162123
- Part serial: 5188
- Condition: Failed
- Location: Satcom
- Part time: 14,975 hours, 4,802 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM VOICE INOPERATIVE. SHOWS NOT READY.  ACFT GROUNDED.  STARTED SATCOM SYSTEM TEST IAW AMM 23-15-00-730-801. SHOWS NOT READY.  R & R THE SATCOM ANTENNA IAW AMM 23-15-00.  ACCOMPLISHED SATCOM ADJUSTMENT, AND TEST IAW AMM 23-15-00. OPS CHECKED NORMAL.
